Onychomadesis: A rare side-effect of valproic acid medication?

Andrea Poretti, Ulrich Lips, Marco Belvedere, Bernhard Schmitt

Research output: Contribution to journalArticle

Abstract

Valproic acid (VPA) is frequently used as an antiepileptic drug. Several side effects are known. We report on a child with onychomadesis as a possible side-effect of treatment with VPA. Normal nail growth was observed after stopping VPA. The pathomechanism of onychomadesis due to VPA treatment remains unclear.

Original languageEnglish (US)
Pages (from-to)749-750
Number of pages2
JournalPediatric Dermatology
Volume26
Issue number6
DOIs
StatePublished - Nov 1 2009

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Dermatology

Fingerprint Dive into the research topics of 'Onychomadesis: A rare side-effect of valproic acid medication?'. Together they form a unique fingerprint.

  • Cite this